... burning,head swimming,cannot use bathroom but we i do it look grayish and yellow.Has anybody had this problem?
Hi, well lucky you on your 18th day,,, and too boot we could be having real bad side effects compared to other meds for hepc, these are easy, but uncomfortable, but rember this medicine is fighting very very hard inside of us to rid us all free of the virus, miracle, huh? So, what I say there's a lilittle war going on inside our stomachs the good trying to battle everyone of the bad hepc,pretty good.huh? Now what your seeing are the norm for side effects on the color of our stools they just might be a light color, mine has changed to a much lighter color and yeah on some type of a different feeling in my stomach, at times, taking notes to see if it was something I had just finished eating, I did find out the more I drink water, better on my stomach, the info on harmonic, does say to drink at least. Like 36 ounces of water and even better more a.always take the med at the same time everyday very important, and Every time I have it with toast, bagel or sandwich, anything like that for absorption for the med, that way may help you also, o.k. note has turned out to be a wee bit longer, hope I could help a bit... relax
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2010 • 3 answers
Posted 1 Jul 2012 • 3 answers
Posted 12 Mar 2015 • 2 answers
Has anybody on Harvoni side effect got better? Ive been on it for 40 days still hurt my stomach and?
Posted 5 Apr 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers